# SDR AALA201611179005

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 13,272 hours, 5,354 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED DURING TAKEOFF ROLL (APROXIMATELY68 KNOTS)  RECEIVING THRUST LEVEL NOT SET WARNING ALONG WITH A LANDING GEAR SYSTEM DISAGREE MESSAGE.  THE CREW RETARDED THRUST LEVERS, EXITED THE RUNWAY AND RETURNED TO THE GATE. (THE AUTO BRAKE DID NOT ENGAGE (BELOW) 72 KNOTS. MAINTENANCE ACCOMPLISHED TSM 76-11-00-810-819 ENGINE THRUST LEVERS NOT SET AT CORRECT POSITION FLEX TEMP. TCU TEST PASSED, AS PER NOTE, NO MAINTENANCE ACTION IS NECESSARY AT THIS TIME. IN ADDITION MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-888 OF LANDING GEAR SYSTEM DISAGREE TEST PASSED, TSM 31-32-00-860-009 NO FAULTS NOTED ON SYSTEM REPORT TEST.
